# SDR USAA2014032600003

- Difficulty date: March 25, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 45,080 hours, 16,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED ROW 9D EMERGENCY LIGHT DAMAGED.  REPAIRED AS NEEDED, CHECKED GOOD IAW CMM 25-28-72.
